MathSciNet Relay Station
MathSciNet bibliographic data
MR66646 (16,610f) 56.0X
Spanier, E. H.; Whitehead, J. H. C. On fibre spaces in which the fibre is contractible. Comment. Math. Helv. 29, (1955). 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement